MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TPUC3; TOTAL PROTEIN

ROCHE DIAGNOSTICS TPUC3; TOTAL PROTEIN
Catalog Number 05171954190
Medical Device Problem Codes Material Integrity Problem (2978); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable total protein (tpuc3) results for one patient from the cobas 8000 c702 module compared to another c702 module.The initial results were 50.0 mg/dl and 51.43 mg/dl.The repeat results on another c702 module were 33.0 mg/dl and 33.9 mg/dl.The repeat results from another c702 module in another laboratory were 48 mg/dl and 49 mg/dl.
 
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
D4 expiration date was updated.A general reagent issue was excluded since calibration and qc data were acceptable.An interference was unlikely because the reaction monitor for the discrepant result was inconspicuous.The investigation did not identify a product problem.The specific cause of the event could not be determined.

Brand Name
TPUC3
Common Device Name
TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18685456
Report Number1823260-2024-00395
Device Sequence Number6249520
Product Code JGQ
UDI-Device Identifier04015630925179
UDI-Public04015630925179
Combination Product (Y/N)Y
Initial Reporter CountryKS
PMA/510(K) Number
K071239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number05171954190
Device Lot Number750333
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEBURIC TAB; FOICHOL TAB; GODEX CAP; KAROS SUSPENSION; LACIDOFIL CAP; LASIX TAB; POLYBUTINE SR TAB; URSA TAB
Patient Age62 YR
Patient SexMale
Patient RaceAsian